# SDR ASAA0110332

- Difficulty date: June 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69514959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SHEAR TIE AT BS 924, STRINGER 19L CORRODED.  REPAIRED PER SRM.  (M)
